Two new interpolation methods based on the duality map

Jaak Peetre University of Lund, Sweden

TBD mathscidoc:1701.331552

Acta Mathematica, 143, (1), 73-91, 1978.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{jaak1978two,
  title={Two new interpolation methods based on the duality map},
  author={Jaak Peetre},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249333676261},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={73-91},
  year={1978},
}
Jaak Peetre. Two new interpolation methods based on the duality map. 1978. Vol. 143. In Acta Mathematica. pp.73-91. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249333676261.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved